MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRAPE,NEPHROSCOPY,ST,8/CS

Medline Industries, LP MEDLINE; DRAPE,NEPHROSCOPY,ST,8/CS
Catalog Number DYNJP3106
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
DRAPE,NEPHROSCOPY,ST,8/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50651646
Report Number1417592-2026-33256
Device Sequence Number10416680
Product Code PUI
UDI-Device Identifier40080196781653
UDI-Public40080196781653
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized4
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJP3106
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2023
Initial Report FDA Received Date09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown